# SDR A6WA201441569

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 25,660 hours, 25,320 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Condition: Loose
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN CABIN & FUEL LEAK COMING FROM APU DRAIN LINE.  FOUND FUEL LEAK ON FITTINGS ON FUEL SOLENOID VLV COMING INTO FCU.  TIGHTENED FITTING IAW AMM 49-31-05.  OPERATIONS CHECKED GOOD, AIRED OUT CABIN, FUEL SMELL WENT AWAY.  VERIFIED PACK AIR, PACK AIR GOOD WITH NO FUEL SMELL.
